# SDR UPS97822659

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755822511
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, STA 270 BETWEEN STR 35R-36 FITTING IS CORRODED (REF N/R 610832 ).  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FITTING IAW SRM 53-2-0, 51-1-20D, 51-3-0, AND DWG 3755822.
